# SDR SIMA20211002001

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 13,794 hours, 9,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH PAX DOOR EMERGENCY LIGHT INOP-C/A-FOUND AFT LH PAX DOOR EMERGENCY LIGHT INOP RAR ASSEMBLY IAW AMM 33-50-13 NO FURTHER DEFECTS NOTED OPC GOOD
